Just wondering, does anyone take only DHEA for adreanal fatigue? I'm taking HC at the moment. The first week was good, gave me more energy (and only taking 4mg total a day because I get dizzy and getting more facial and body hair). But now a month later still feel really tired, muscles are weak (if not weaker). I'm going to see my doctor in 2 weeks and will ask for DHEA.
Can I stop taking cortisol if I take DHEA?? Should they be taking together?
Also, can you use progesterone cream when you take HC?
DHEA is a totally different hormone. DHEA does not serve the same function as cortisol. One cannot live without cortisol, however DHEA is not necessary. DHEA converts to estrogen and testosterone. If you are getting more facial hair, increasing DHEA may not be ideal as it may increase your testosterone.
HC is kinda a weird thing - too much and too little makes for fatigue. Time of day taking it can be a huge factor as well. It cycles in a normal person. If you are taking what you have at the wrong time, you can be throwing your body off.
DHEA, BTW, is an OTC thing - you can get it at a drug store, but some brands are better than others.
Adrenals are odd... you give them a rest and the little buggers simply shut off, they are lazy little things... you have to be careful waking them up. You cannot stop and start HC - it can be dangerous.
HC at night will only make it so that you do not sleep. a normal body has high levels of HC in the morning, falling throughout the day slowly until near zero at midnight. Keep in mind the half life of the med as well.
DHEA ... get DHEA sulfate tested, if low, then start off with a low dose like 10-25 mg and see how it goes. I have no adrenals and do fine with 25mg.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.